# SDR CA970206017

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5223241000
- Condition: Rough & Noisy
- Location: Cockpit Dg
- Part time: 5,301 hours
- Component: Collins
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THE #1 RMI AND THE #2 HSI COMPASS WERE READING UNRELIABLY. INSPECTION FOUND THE 332E-4 GYRO TO BE VERY WARM TO THE TOUCH AND NOISY.  SERVICEABLE UNIT WAS INSTALLED.
